# SDR AWXA200601114

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL BEAM WEB CRACKED B/S 178 RBL 17.1 W/L 230.  REMOVED AND REPLACED VERTICAL WEB B/S 178, RBL 17.1, WL 218 - 235 IAW B737-300 SRM 51-40- 02-06 FIG 8, 12 SRM 51-40-05-06 FIG 2.
